# SDR USAA020238

- Difficulty date: May 30, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ZEE CORRODED 4 AREAS, FORWARD SERVICE DOOR SILL SUPPORT ZEE, 4 EACH.  REMOVED CORROSION PER SRM 51-10-02.  (M)
